# SDR ZZDA070123102

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Dented
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG FWD DOOR JAMB DENTED AND BENT BEYOND REPAIR.  REPLACED NLG FWD DOOR JAMB PER MDC DRAWINGS 5912852 REV B DATED 06/27/81.
